# SDR USAA2010061791155

- Difficulty date: May 27, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 32,502 hours, 17,517 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Coupling
- Part number: D5347210220600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM LOWER OUTBOARD SPLICE AT FR68, Y1292.  REPLACED FLOORBEAM LOWER OUTBOARD COUPLING AT FR68, Y1292 IAW A319 SRM 51-72-11.
